# SDR COEA2014031110908

- Difficulty date: February 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371203202
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CTR SKIN PANEL UNDER ICE SHIELD HAS CHAFING DAMAGE.  REPAIR IAW SRAS DT S-976 14 8246 DATED 3/10/2014.
